Abrupt cessation of treatment in hypertension: consideration of clinical features, mechanisms, prevention and management of the discontinuation syndrome

Am Heart J. 1981 Sep;102(3 Pt 1):415-30. doi: 10.1016/0002-8703(81)90317-3.
No abstract available

Publication types

  • Case Reports
  • Review

MeSH terms

  • Acute Disease
  • Adrenergic beta-Antagonists / therapeutic use
  • Arrhythmias, Cardiac / complications
  • Bethanidine / therapeutic use
  • Blood Pressure
  • Clonidine / therapeutic use
  • Guanabenz / therapeutic use
  • Heart Failure / complications
  • Humans
  • Hypertension / drug therapy*
  • Methyldopa / therapeutic use
  • Myocardial Infarction / complications
  • Pressoreceptors / physiopathology
  • Prospective Studies
  • Substance Withdrawal Syndrome
  • Syndrome
  • Time Factors

Substances

  • Adrenergic beta-Antagonists
  • Methyldopa
  • Guanabenz
  • Clonidine
  • Bethanidine